After 7 years of taking both medications, I weaned my self off both two weeks ago, by gradually lowering my dosage up til then. I haven't slept for more than 4 hours each night, I'm itching all over, I'm experiencing restless legs and arms (if there is such a thing) in addition of sore leg muscles, at times it seems like lightning is going off in my head and I start to cry at the drop of a hat. If anyone else has experienced these problems, do I have much longer to deal with it? Help!
You are experiencing withdrawal symptoms from the discontinuance of the antidepressants. It is not unusual to experience crying spells after stopping an antidepressant. Though, you'll need to be very careful that the depression doesn't return after being off the medicine for awhile. You really should begin to feel better soon, though it may take another couple of weeks to a month to really feel better.
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
Posted 13 Aug 2011 • 2 answers
Posted 23 Mar 2013 • 3 answers
I've been taking Amitriptyline for about 3 months (10 mg) to help with insomnia. It has helped with?
Posted 15 Jul 2014 • 3 answers
Posted 27 Mar 2015 • 2 answers
Posted 20 days ago • 0 answers